# SDR SIMA20170125008

- Difficulty date: January 25, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 32,973 hours, 28,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cup
- Part number: 14525599001
- Condition: Corroded
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, QA FOUND THE TOILET WASTE DRAIN VALVE CUP CORRODED. AIRCRAFT WAS  REMOVED FROM SERVICE.  REMOVED AND REPLACED THE TOILET WASTE DRAIN VALVE CUP IAW SRM 51-40-02, 51-20-01, 51-40-06, AND 51-20-03.
